# SDR 2009FA0000897

- Difficulty date: July 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Cfmint CFM567B22
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400525020
- Part serial: EM0337187
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SN IS DIFFERENT ON THE COMPONENTS OF THE BEARINGS.  OUTER RING - EB033718-7, THE 2 INNER RINGS EB183718-J,  (K)
